# SDR 02FDEA00408

- Difficulty date: June 18, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310
- Aircraft serial: 342
- Aircraft time: 36,589 hours, 12,706 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HOLE #7 AND #6 ON OVERWING REFUEL APARTURE.  **  S/D  **  COMING
